# SDR AALA202003099002

- Difficulty date: March 8, 2020
- Submitted: March 9, 2020
- Operation: Air carrier
- Aircraft: N841AN
- Make and model: Boeing 787-9
- Aircraft serial: 40657
- Aircraft time: 4,641 hours, 543 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Unit
- Part number: 100260103
- Part serial: 1177874
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT SYSTEM WAS NOT WORKING AT ROWS 16 THROUGH 18. MAINTENANCE REPLACED CONTROL UNIT UNDERNEATH SEAT 18D PER AMM DMC-B787-A-33-51-07-01A-720A-A AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
